# SDR ASAA2018122927609

- Difficulty date: December 29, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,560 hours, 5,834 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0019797
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,790 hours, 2,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMBER-AUTO FAIL, GREEN ALTN LIGHT, ON PUSH BACK. GROUNDED - YES. REMOVED & REPLACED THE OUTFLOW VALVE REF AMM 21-31-03-000-801 AND AMM 21-31-03-400-801. COMPLETED PRESSURIZATION SYSTEM MANUAL MODE TEST REF AMM 21-31-00-710-801 AND PRESSURIZATION SYSTEM GROUND TEST REF AMM 21-31-00-700-802. OPS TEST GOOD. NO CURRENT FAULTS NOTED.
